# SDR SWAA2021081610465

- Difficulty date: August 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTICLE CUTOUT HAS A CRACK ON THE FWD SIDE. / GROUND POWER RECEPTICLE DOUBLER REMOVED & REPLACED REF. B737-700 SRM 51-40-02-0G-0 & DRAWING NO # 141A3702.
